A characterization of invariant tests for identification in linear structural equations
Forchini, G (2008) A characterization of invariant tests for identification in linear structural equations ECONOMICS LETTERS, 98 (2). pp. 185-193.
GF_Identif_tests_max_inv_v2.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
|Divisions :||Faculty of Business, Economics and Law > Economics|
|Date :||1 February 2008|
|Identification Number :||10.1016/j.econlet.2007.04.028|
|Uncontrolled Keywords :||Social Sciences, Economics, Business & Economics, ECONOMICS, linear structural equations, identification, invariant tests, maximal invariants, INSTRUMENTAL VARIABLES, SPECIFICATION, ESTIMATORS, IDENTIFIABILITY, MODELS, RANK|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, 98 (2), February 2008, DOI 10.1016/j.econlet.2007.04.028.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||16 May 2012 18:34|
|Last Modified :||17 Jan 2015 14:36|
Actions (login required)
Downloads per month over past year